# SDR ASAA11510595

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 15,912 hours, 4,863 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG DPI IS POPPED.  EXAMINED THE SCAVANGE/CHARGE FILTER CONDITION AND OIL CONDITION AND FOUND TO BE GOOD.  DPI WAS RESET.
